Die Einbettung von Mittelwertstrukturen in Q-Vektorräume.

Werner Bos

Mathematische Zeitschrift (1972)

  • Volume: 128, page 207-216
  • ISSN: 0025-5874; 1432-1823

How to cite


Bos, Werner. "Die Einbettung von Mittelwertstrukturen in Q-Vektorräume.." Mathematische Zeitschrift 128 (1972): 207-216. <http://eudml.org/doc/171799>.

author = {Bos, Werner},
journal = {Mathematische Zeitschrift},
pages = {207-216},
title = {Die Einbettung von Mittelwertstrukturen in Q-Vektorräume.},
url = {http://eudml.org/doc/171799},
volume = {128},
year = {1972},

AU - Bos, Werner
TI - Die Einbettung von Mittelwertstrukturen in Q-Vektorräume.
JO - Mathematische Zeitschrift
PY - 1972
VL - 128
SP - 207
EP - 216
UR - http://eudml.org/doc/171799
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.